# SDR UALA2011061302909

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 30,121 hours, 13,269 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 358
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

R WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  RECEIVED ECAM DURING CLIMBOUT.  AFTER ABOUT 5-10 MINS.  RT WINDSHIELD STILL FELT WARM.  DEFERRED.  REPLACED RT WINDSHIELD.  WINDOW HEATING, OPS CHECKED GOOD.
